AMS eContent Search Results
Matches for: msc=(46E40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 87 found      Go to page: 1 2 3

[1] Paul F. X. Müller and Johanna Penteker. Absolutely summing operators and atomic decomposition in bi-parameter Hardy spaces. Proc. Amer. Math. Soc. 145 (2017) 1221-1230.
Abstract, references, and article information   
View Article: PDF

[2] Xingfei Xiang and Zhibing Zhang. Hardy-type inequalities for vector fields with vanishing tangential components. Proc. Amer. Math. Soc. 143 (2015) 5369-5379.
Abstract, references, and article information   
View Article: PDF

[3] Lei Li and Ngai-Ching Wong. Kaplansky Theorem for completely regular spaces. Proc. Amer. Math. Soc. 142 (2014) 1381-1389.
Abstract, references, and article information   
View Article: PDF

[4] Leandro Candido and Elói Medina Galego. A weak vector-valued Banach-Stone theorem. Proc. Amer. Math. Soc. 141 (2013) 3529-3538.
Abstract, references, and article information   
View Article: PDF

[5] Ji Li, Liang Song and Chaoqiang Tan. Various characterizations of product Hardy space. Proc. Amer. Math. Soc. 139 (2011) 4385-4400. MR 2823084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] A. Jiménez-Vargas, A. Morales Campoy and Moisés Villegas-Vallecillos. Correction to ``The uniform separation property and Banach-Stone theorems for lattice-valued Lipschitz functions''. Proc. Amer. Math. Soc. 138 (2010) 1535-1535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] A. Jiménez-Vargas, A. Morales Campoy and Moisés Villegas-Vallecillos. The uniform separation property and Banach-Stone theorems for lattice-valued Lipschitz functions. Proc. Amer. Math. Soc. 137 (2009) 3769-3777. MR 2529886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] A. Jiménez-Vargas and Moisés Villegas-Vallecillos. Linear isometries between spaces of vector-valued Lipschitz functions. Proc. Amer. Math. Soc. 137 (2009) 1381-1388. MR 2465663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] V. V. Peller. Analytic approximation of matrix functions and dual extremal functions. Proc. Amer. Math. Soc. 137 (2009) 205-210. MR 2439442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jin Xi Chen, Zi Li Chen and Ngai-Ching Wong. A Banach-Stone theorem for Riesz isomorphisms of Banach lattices. Proc. Amer. Math. Soc. 136 (2008) 3869-3874. MR 2425726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Z. Ercan and S. Önal. Banach-Stone theorem for Banach lattice valued continuous functions. Proc. Amer. Math. Soc. 135 (2007) 2827-2829. MR 2317958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Marian Nowak. Order-weakly compact operators from vector-valued function spaces to Banach spaces. Proc. Amer. Math. Soc. 135 (2007) 2803-2809. MR 2317955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Hasan Al-Halees and Richard J. Fleming. Extreme contractions on continuous vector-valued function spaces. Proc. Amer. Math. Soc. 134 (2006) 2661-2666. MR 2213745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Wen-Fong Ke, Bing-Ren Li and Ngai-Ching Wong. Zero product preserving maps of operator-valued functions. Proc. Amer. Math. Soc. 132 (2004) 1979-1985. MR 2053969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Qingying Bu. Weakly sequential completeness of the projective tensor product {$L^{\lowercase{p}}[0,1]\hat{\otimes}X, 1 < \lowercase{p} < \infty$}. Proc. Amer. Math. Soc. 132 (2004) 381-384. MR 2022359.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Marian Nowak. Conditional weak compactness in vector-valued function spaces. Proc. Amer. Math. Soc. 129 (2001) 2947-2953. MR 1840098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] José Bonet and Pawel Domanski. Parameter dependence of solutions of partial differential equations in spaces of real analytic functions. Proc. Amer. Math. Soc. 129 (2001) 495-503. MR 1800237.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Santiago Díaz. A local approach to functionals on $L^\infty(\mu,X)$. Proc. Amer. Math. Soc. 128 (2000) 101-109. MR 1657715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] T. S. S. R. K. Rao. There are no denting points in the unit ball of $WC(K,X)$. Proc. Amer. Math. Soc. 127 (1999) 2969-2973. MR 1610781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Pawe\l Kolwicz and Ryszard Pluciennik. $P$-convexity of Orlicz-Bochner spaces. Proc. Amer. Math. Soc. 126 (1998) 2315-2322. MR 1443391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] R. K. Singh and Bhopinder Singh. Lamperti-type operators on a weighted space of continuous functions. Proc. Amer. Math. Soc. 125 (1997) 1161-1165. MR 1363437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Narcisse Randrianantoanina. Pelczynski's property (V*) for symmetric operator spaces. Proc. Amer. Math. Soc. 125 (1997) 801-806. MR 1353396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Manuel D. Contreras and Santiago Díaz. $C(K,A)$ and $C(K,H^{\infty})$ have the Dunford-Pettis property. Proc. Amer. Math. Soc. 124 (1996) 3413-3416. MR 1340380.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Wolfgang Hensgen. A simple proof of Singer's representation theorem. Proc. Amer. Math. Soc. 124 (1996) 3211-3212. MR 1343697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Santiago Díaz. Weak compactness in $L^1(\mu,X)$ . Proc. Amer. Math. Soc. 124 (1996) 2685-2693. MR 1327006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Stanisław Migórski. A counterexample to a compact embedding theorem for functions with values in a Hilbert space . Proc. Amer. Math. Soc. 123 (1995) 2447-2449. MR 1273510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] R. Khalil and F. Saidi. Best approximation in $L\sp 1(I,X)$ . Proc. Amer. Math. Soc. 123 (1995) 183-190. MR 1223266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Gunnar F. Stefánsson. Universal Pettis integrability property . Proc. Amer. Math. Soc. 123 (1995) 1431-1435. MR 1277135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] E. L. Koh and C. K. Li. A kernel theorem on the space $[H\sb \mu\times A;B]$ . Proc. Amer. Math. Soc. 123 (1995) 177-182. MR 1217454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] G. Schlüchtermann. A note on multiplication of strong operator measurable functions . Proc. Amer. Math. Soc. 123 (1995) 2815-2816. MR 1260179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 87 found      Go to page: 1 2 3